MAUDE Adverse Event Report: INVIVO CORPORATION PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM; PHYSIOMONITORYING SYSTEM, INFO

INVIVO CORPORATION PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM; PHYSIOMONITORYING SYSTEM, INFO
Model Number FC2010
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
The customer reported that the sweep speed changes by itself.The device was in clinical use at the time the reported issue was discovered.There was no reported patient impact / injury.
 
Additional Manufacturer Narrative
H10: remote technical support emailed the customer some troubleshooting steps and advised that prior to changing out the device, they would like to log in and troubleshoot the issue.Good faith efforts (gfe) have been made by technical support to verify if the troubleshooting steps provided resolved the issue or if additional assistance was required.The customer has not responded to any of technical supports attempts and no additional information has been provided by the customer.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM
Common Device Name
PHYSIOMONITORYING SYSTEM, INFO
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key11066180
Report Number1051786-2020-00072
Device Sequence Number16312744
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public(01)00884838084902
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC2010
Device Catalogue Number453564634201
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1